# SDR 2000UALA00384

- Difficulty date: July 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 24,474 hours, 8,237 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Connector
- Part number: BACC63CE2422S
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LEFT HAND ELECTRIC HYDRAULIC PUMP FAILED.  *S/D*  CONNECTOR PIN WAS FOUND BURNED FROM ARCING.  REPLACED PUMP AND AC CONNECTOR.
